# SDR SWIA202163034

- Difficulty date: October 23, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 46,142 hours, 39,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR BEAM UPPER CAP AT LBL27 BETWEEN FS569 AND FS610 HAS CORROSION AND CRACKS.     (C-CHECK RO 12/04/2021)    REPLACED FLOOR BEAM LBL9 BETWEEN FS569 AND FS610 PER CRJ200 SRM 51-23-00 , SRM 51-42-21 , SRM 51-45-00, SRM 51-42-22 & SRM 51-42-34 PER MHI RJ R.E.O. 601R-53-61-7744 REV. -- DATED 2021-11-06, REF BOMBARD DWG 601R35031 REV AG. COMPLIED WITH TASK CARD 51-900-1003-SKY
